# SDR FDEA201307311780

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1440, S23-24L FRAME UPPER ANGEL DENTED.   R & R FRAME IAW SRM 51-40-02 AND DWG 146N1028.  MAJOR REPAIR.
